Topological structure of a type of unstable fixed point of a mapping of a plane into a plane
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 20-29
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1980_12_a3,
author = {A. M. Leibo},
title = {Topological structure of a~type of unstable fixed point of a~mapping of a~plane into a~plane},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {20--29},
year = {1980},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1980_12_a3/}
}
A. M. Leibo. Topological structure of a type of unstable fixed point of a mapping of a plane into a plane. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1980), pp. 20-29. http://geodesic.mathdoc.fr/item/IVM_1980_12_a3/